# SDR CALA2022071501760

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 60,817 hours, 26,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Noisy
- Location: Aisle At Row 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION ANDNOISE COMING FROM BENEATH THE CABIN CENTE REDIN THE AISLE AT ROW 3 ISSUES AND PACK OPERATIONS WERE NORMAL. SUSPECT A POSSIBLE DUCT ISSUE. THIS LOG PAGE INFO ADDED TO LP 9054089. THIS LOG PAGE CAN BE INSPECTED LOWER FUSELAGE AND FOUND SPEED TAPE STILL IN POSITION, FOUND THE FORWARD CARGO DOOR AFT SIDE OF THE SEAL BLOWN OUT. REF REMOVED AND DISCARDED OLD SEAL. NEW SEAL NEED TO BE INSTALLED. CLOSED. TOMC MX CNTL HILL. NO OBVIOUS DEFECTS ON LOWER AIRFRAME. DEBRIEFED THE CREW AND THE ATTACHED IMAGES. FOLLOWIMG INFORMATION WAS CAPTURED. NOISE IS SUSPECTED INSIDE THE FUSELAGE UNDER THE FLOORBOARDS AT ROW 3. NO PRESSURIZATION INSTALLED NEW FWD CARGO DOOR SEAL PER AMM52-31-18-400-001-A
